# SDR C2XA08SH013

- Difficulty date: January 26, 2008
- Submitted: January 26, 2008
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 13,528 hours, 10,376 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Part number: C150
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT AILERON UPPER SHROUD BONDING PLATE CORRODED.  MX REPAIRED LT AILERON UPPER SHROUD BONDING PLATE IAW EC5750-01315.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
